Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Strained lower back and had rough sex. Got tingling sensation on penis. Any effective cure?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9011 Questions
Question
Hi,
I strained my lower left back, thigh and hip at a sport competition. 5 days later I had protected rough sex and within 8 hrs I started getting a heightened / tingly sensation at the tip of my penis mostly when seated. That settled after somedays. About 10 days later I got a tingly sensation on the front part of my left thigh then the right thigh only when seated. This lasted for a few weeks then the sensation moved to my calfs and then to the souls of my feet tingled after a had a long walk.During this process I got sensation of burning and cold. I also go the tingly sensation in my forearm and burning pain in armpit area and inner arm, the sensations come and go.
Posted Thu, 21 Mar 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello,

Thanks for your query.

Based on the facts that you have posted it appears that you have symptoms of paraesthesia. I would like you to get the following investigation done relate your symptoms
1) Haemogram with total and Differential W.B.C.count.
2) Routine Urine test
3) Ultrasound scanning of the abdomen
4) Blood Sugar on fasting and 2 hours after food.

Symptoms of sensation of tightness in tip of the penis could be due to infection of the external urinary meatus and may be part of the generalised infection.

Please revert back after you get results of these tests which are normally available in few hours.
In the meantime you can take vitamin B12 supplements. They are available over the counter.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.

Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Follow-up: Strained lower back and had rough sex. Got tingling sensation on penis. Any effective cure? 3 hours later
Dr,
I forgot to add that in the area of my left lower back and at the base of the spine there was some visible swelling which Also took time to despair. Now that the swelling has gone down 90% of the sensations have equally despaired.
What do u suspect could be wrong?
 
 
Answered by Dr. P. T. Patil 19 minutes later
Hello

Left low back swelling can occur due to allergic or inflammatory condition. It is difficult to comment about the swelling without clinical examination. Please consult qualified surgeon for clinical examination or post the photograph of the swelling to me to comment on it.

That being said, this swelling is unlikely to be the cause of your paraesthesia. As suggested in my previous reply, you can use vitamin B12 supplements and plan the aforementioned test through your stress related conditions. We will be able to isolate the organic cause (if any) through the described tests.

Hope I answered your query. Let me know if you need clarifications

Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Follow-up: Strained lower back and had rough sex. Got tingling sensation on penis. Any effective cure? 1 hour later
Now that the swelling is gone and all anxiety related symptoms are gone, there are no sensations again.
My urine test was normal for glucose , ph, protein , blood, and key tone
My lower back swelling was due to a sports injury, which. Was aggravated during a competition. Where I pulled my groin muscle and thigh
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello,

I am pleased to know that all your symptoms including the sensation have disappeared. Please continue the vitamin supplements as described earlier for couple of weeks. You can add a pain killer if you also develop pain. This will get you through complete recovery.

I hope I was able to address all your concerns. If all your queries are attended, please close this discussion.

With Regards
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor